Loading Events

« All Events

  • This event has passed.

Workshop on “IMT for 2030 and beyond”

June 14

The workshop will be held on 14th June 2022 during the 41st meeting of WP 5D to be held from 13th to 24th June 2022. The workshop is intended to be within one day, depending on the interest, submitted presentations (around 15-20 minutes/presentation), and logistical arrangements, the duration may be adjusted accordingly.

The objective of the Workshop is to provide Working Party 5D (WP 5D) delegates with an overview and help in the understanding of ongoing worldwide research activities and initiatives related to future mobile communications targeting 2​030 and beyond. This Workshop will also assist WP 5D in the development of the new Recommendation ITU R M.[IMT.VISION 2030 AND BEYOND].​

NOTE: 20 minutes (15 minutes for presentation and 5 minutes for Q&A) per each presentation

​​09:00-09:05​

Opening and Welcome remarks ​

Mr. HyoungJin CHOI – Workshop convener​

09:05-09:20​

​​1. Progress of R​ecommendation ITU-R M.[IMT.VISION 2030 AND BEYOND] ​

​Mr. HyoungJin CHOI – Chair of SWG Vision​

​​09:20-09:40​

​​2. European 6G Flagship Hexa-X

Mr. Mikko A. UUSITALO & Mr. Patrik RUGELAND – Hexa-X​​

​​09:40-10:00​

3. one6G

Dr. Zoran Despotovic – one6G Association​

​10:00-10:30​​

​Coffee break (30 minutes)

10:30-10:50​

​​4. IMT towards 2030 and beyond ​

Mr. Marc GRANT – NextG Alliance​

​​10:50-11:10​

5. WWRF Vision for “IMT 2030 and beyond”

Prof. Angeliki ALEXIOU – WWRF ​​

​11:10-11:30​

​6. Use cases from user and system perspectives

Prof. Rahim TAFAZOLLI – 6G Innovation Centre at the Univ. of Surrey

​​11:30-13:00​

Lunch break (1 hour 30 minutes)​

​​​13:00-13:20​

​​7. 6G: Building metaverse-ready mobile networks 

Prof. Harald HAAS – Academic group of British Universities ​​

​13:20-13:40​

​8. Unlocking the potential of the stratosphere

Mr. Shiro FUKUMOTO – HAPS Alliance ​

​13:40-14:00​

​​9. Views towards IMT for 2030 and Beyond

Ms. Ying DU – IMT-2030 (6G) Promotion Group ​

​​14:00-14:30​

Coffee break (30 minutes)​

14:30-14:50​

​​10. Beyond 5G White Paper (v1.0) – Message to the 2030s

Mr. Takehiro NAKAMURA – Beyond 5G Promotion Consortium ​

14:50-15:10​

​​11. IMT for 2030 and Beyond: Lessons from 5G and future perspectives for 6G

Dr. Mohamed MOGHAZI – NTRA, Egypt ​

15:10-15:30​

​​12. IMT-2030 capabilities and challenges

Mr. Alexander PASTUKH – Radio Research and Development Institute, RUS ​

​15:30-15:50​

​Coffee break(20 minutes)​

​15:50-16:10​

13. Vision flow – from goals to capabilities

Dr. Heidi HIMMANEN – Traficom & Dr. Marja Matinmikko-Blue, Univ. of Oulu ​

​16:10-16:30​

14. Network architecture for IMT-2030

Prof. Pranav JHA – IIT Bombay ​

​​16:30-16:50​

15. TSDSI 6G Vision

Mr. Satish JAMADAGNI – TSDSI

​16:50-17:00​​

Wrap-up and closing

HyoungJin CHOI – Workshop convener ​

Venue

Place des Nations
Room K, ITU Montbrillant building
Place des Nations 1211, CH-1202 Geneva
+ Google Map

PARTNERS

University of East Anglia logo
University of Surrey logo
University of Southampton logo
University College London logo
Indian Institute of Science logo
Indian Institute of Technology Delhi logo